MathSciNet Relay Station
MathSciNet bibliographic data
MR1162370 35L70 (35B65 35Q75)
Grillakis, Manoussos G. Regularity for the wave equation with a critical nonlinearity. Comm. Pure Appl. Math. 45 (1992), no. 6, 749–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement